# SDR AU960083

- Difficulty date: January 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhavxx DH82AROBRTSN
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Eye Bolt
- Part number: H35195
- Condition: Mismodified
- Location: Outer Wing Sys
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) WING LOWER RH FRONT MAIN SPAR EYEBOLT LOCATED AT THE WING STRUT ATTACHMENT POINT HAD A HOME MADE 'T' SECTION ATTACHED TO BOLTHEAD WITH SOLDER - EYEBOLT IS INCIDENCE WIRE ATTACHMENT POINT AT INTERPLANE STRUT POSITION ON LOWER FRONT MAIN SPAR - UNAPPROVEDPART/MODIFICATION - PERSONNEL/MAINTENANCE ERROR - SEE MDR 96/0062FOR FURTHER INFORMATION
